# SDR AALA960007

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 5 SEAT TRACK HAS CORROSION ON LUG.  SPLICED IN NEW SECTION OF SEAT TRACK FROM STATION 200 TO STATION 323, PER SRM 53-05 FIG 4 AND 1.  (M)
